# SDR ASAA2020022132254

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 45,363 hours, 13,528 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG GND WING TAI TEMP SOL VALVE CONNECTOR FOUND DAMAGED. GROUNDED - YES. REPLACED #2 ENGINE MW0311 HARNESS REF B737-800 MM 73-21-06. INSTALLATION TESTS REQUIRED. MW0311 INSTALL TEST GOOD REF AMM 73-21-06-400-802-F00 5.E.(2).(C).2). TAI SOLENOID VALVE TEST GOOD REF AMM 30-11-12-710-801. AVM SYSTEM OPS TEST GOOD REF AMM 77-31-00-710-801-F00.
